# SDR USAA920080899

- Difficulty date: April 17, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 51,030 hours, 34,543 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544585
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR-Q6 - LEFT WING RIB CRACKED, WBL 135.5.  REPAIRED LEFT WING RIB, WBL 135.5 IAW USAIRWAYS EA 100356.
